On the stability and boundedness of solutions of nonlinear third order differential equations with delay
Tunç Cemil
Filomat, 2010 24(3):1-10
Details  Cross Ref cited by(3)  Full text ( 167 KB)  DOI:10.2298/FIL1003001T
Common fixed points of generalized almost nonexpansive mappings
Abbas Mujahid, Ilić Dejan
Filomat, 2010 24(3):11-18
Details  Cross Ref cited by(7)  Full text ( 151 KB)  DOI:10.2298/FIL1003011A
Tutte and Jones polynomials of link families
Jablan Slavik, Radović Ljiljana, Sazdanović Radmila
Filomat, 2010 24(3):19-33
Details  Full text ( 374 KB)  DOI:10.2298/FIL1003019J
Properties of some families of meromorphic multivalent functions involving certain linear operator
Aouf M.K., Frasin B.A.
Filomat, 2010 24(3):35-54
Details  Cross Ref cited by(1)  Full text ( 229 KB)  DOI:10.2298/FIL1003035A
Approximation and shape preserving properties of the nonlinear Favardsza-Szász-Mirakjan operator of max-product kind
Bede Barnabás, Coroianu Lucian, Gal Sorin G.
Filomat, 2010 24(3):55-72
Details  Cross Ref cited by(1)  Full text ( 236 KB)  DOI:10.2298/FIL1003055B
Weak convergence of product of sums of independent variables with missing values
Ilić Ivana
Filomat, 2010 24(3):73-81
Details  Full text ( 170 KB)  DOI:10.2298/FIL1003073I
Local spectral properties for the Helton class of an operator
Han Min Young, Lee Eun Ji
Filomat, 2010 24(3):83-93
Details  Full text ( 183 KB)  DOI:10.2298/FIL1003083H
A note on warped product submanifolds of cosymplectic manifolds
Uddin Siraj, Khan V.A., Khan K.A.
Filomat, 2010 24(3):95-102
Details  Cross Ref cited by(1)  Full text ( 158 KB)  DOI:10.2298/FIL1003095U
Matrix transformations of strongly convergent sequences into Vσ
Mohiuddine S.A., Aiyub M.
Filomat, 2010 24(3):103-109
Details  Cross Ref cited by(1)  Full text ( 168 KB)  DOI:10.2298/FIL1003103M
Quasiconformality of harmonic mappings between Jordan domains
Mateljević Miodrag, Božin Vladimir, Knežević Miljan
Filomat, 2010 24(3):111-125
Details  Cross Ref cited by(3)  Full text ( 213 KB)  DOI:10.2298/FIL1003111M
On some weighted integral inequalities for convex functions related to Fejér's result
Tseng K.L., Hwang Shiow-Ru, Dragomir S.S.
Filomat, 2010 24(3):125-148
Details  Cross Ref cited by(1)  Full text ( 199 KB)  DOI:10.2298/FIL1003125T
On almost essentially Ruston elements of a Banach algebra
Živković-Zlatanović Snežana Č., Harte Robin E.
Filomat, 2010 24(3):149-155
Details  Cross Ref cited by(2)  Full text ( 139 KB)  DOI:10.2298/FIL1003149Z